Alert archive / Arkansas / Flash Flood Warnings in 2015

Flash Flood Warning 59, NWS Memphis, TN

July 2, 20154 counties in Arkansas

NWS Memphis, TN issued this flash flood warning at Jul 2, 2015, 9:53 PM CDT for 4 counties in Arkansas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2015, 9:53 PM CDT (02:53 UTC)
Expired
Jul 3, 2015, 12:45 AM CDT
In force
3 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Craighead County, AR, Greene County, AR, Lawrence County, AR, Poinsett County, AR

The radar

The Memphis radar (KNQA), 90 km from the middle of the area, began a volume at 02:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 12:08 AM CDTFLASH FLOOD3 S Paragould, ARPICTURE ON TWITTER SHOWS FLOOD WATER UP TO THE KNEES OF A RESIDENT IN THE CARRIAGE HILLS SUBDIVISION SOUTH OF PARAGOULD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 135 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 2.9 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2015-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 531 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2015-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
531 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
1501 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

977 
WGUS54 KMEG 030253
FFWMEG
ARC031-055-075-111-030545-
/O.NEW.KMEG.FF.W.0059.150703T0253Z-150703T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
953 PM CDT THU JUL 2 2015

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
  SOUTHERN GREENE COUNTY IN EASTERN ARKANSAS...
  POINSETT COUNTY IN EASTERN ARKANSAS...
  SOUTHEASTERN LAWRENCE COUNTY IN EASTERN ARKANSAS...

* UNTIL 1245 AM CDT

* AT 951 PM CDT...DOPPLER RADAR SHOWED THUNDERSTORMS WITH HEAVY RAIN 
  CONTINUING FROM SOUTH OF PARAGOULD...TO NEAR JONESBORO...TO WEST 
  OF HARRISBURG. 
  
  RADAR ESTIMATES THAT 1 TO 3 INCHES OF RAIN HAS OCCURRED SINCE 
  900 PM.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  JONESBORO...PARAGOULD...TRUMANN...HARRISBURG...BONO...LAKE CITY...
  BAY...BROOKLAND...LAKE FRIERSON STATE PARK...CROWLEYS RIDGE STATE
  PARK...WEINER...CASH...EGYPT...WALDENBURG...FONTAINE...
  GREENFIELD...WALCOTT...FISHER...SEDGWICK AND HERMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3600 9098 3607 9033 3600 9038 3599 9032
      3548 9050 3548 9103

$$
2 follow-up statements
425 
WGUS74 KMEG 030337
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1037 PM CDT THU JUL 2 2015

ARC031-055-075-111-030545-
/O.CON.KMEG.FF.W.0059.000000T0000Z-150703T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAIGHEAD AR-GREENE AR-POINSETT AR-LAWRENCE AR-
1037 PM CDT THU JUL 2 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR
CRAIGHEAD...SOUTHERN GREENE...POINSETT AND SOUTHEASTERN LAWRENCE
COUNTIES...

AT 1033 PM CDT...DOPPLER RADAR INDICATED THAT THUNDERSTORMS OVER THE 
WARNING AREA HAD DECREASED. HOWEVER...MODERATE TO OCCASIONALLY HEAVY 
RAIN CONTINUED FROM NEAR PARAGOULD...TO JONESBORO...TO CASH AND 
HARRISBURG.  

RADAR ESTIMATES THAT UP TO 2 INCHES OF RAIN HAS FALLEN IN THE 
WARNING AREA SINCE 930 PM. LOCAL AREAS IN NORTHWEST POINSETT COUNTY 
HAVE RECEIVED OVER 5 INCHES OF RAIN THIS EVENING. THIS WILL CONTINUE 
THE THREAT OF RUNOFF AND FLASH FLOODING.
 
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
JONESBORO...PARAGOULD...TRUMANN...HARRISBURG...BONO...LAKE CITY...
BAY...BROOKLAND...LAKE FRIERSON STATE PARK...CROWLEYS RIDGE STATE
PARK...WEINER...CASH...EGYPT...WALDENBURG...FONTAINE...GREENFIELD...
WALCOTT...FISHER...SEDGWICK AND HERMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3600 9098 3607 9033 3600 9038 3599 9032
      3548 9050 3548 9103

$$
519 
WGUS74 KMEG 030435
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1135 PM CDT THU JUL 2 2015

ARC031-055-075-111-030545-
/O.CON.KMEG.FF.W.0059.000000T0000Z-150703T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAIGHEAD AR-GREENE AR-POINSETT AR-LAWRENCE AR-
1135 PM CDT THU JUL 2 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR
CRAIGHEAD...SOUTHERN GREENE...POINSETT AND SOUTHEASTERN LAWRENCE
COUNTIES...

AT 1133 PM CDT...DOPPLER RADAR INDICATED MODERATE TO HEAVY RAIN FROM 
NORTH OF JONESBORO...TO NEAR TRUMANN...AND EASTWARD. 

ALTHOUGH THE EARLIER HEAVY RAIN HAS DIMINISHED...THE POTENTIAL FOR 
RUNOFF AND FLOODING WILL CONTINUE.
 
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
JONESBORO...PARAGOULD...TRUMANN...HARRISBURG...BONO...LAKE CITY...
BAY...BROOKLAND...LAKE FRIERSON STATE PARK...CROWLEYS RIDGE STATE
PARK...WEINER...CASH...EGYPT...WALDENBURG...FONTAINE...GREENFIELD...
WALCOTT...FISHER...SEDGWICK AND HERMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3600 9098 3607 9033 3600 9038 3599 9032
      3548 9050 3548 9103

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 8:39 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jul 2, 8:39 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
839 PM CDT THU JUL 2 2015

.UPDATE...

AT MID EVENING...SCATTERED SHOWERS AND STORMS WERE ACROSS THE
NORTHERN THIRD OF THE CWA. WHILE A SEVERE STORM CANNOT BE RULED
OUT...THE PRIMARY THREATS FROM THESE STORMS SHOULD BE LIGHTNING AND
HEAVY RAIN. STORMS HAVE BEEN PRODUCING AROUND 1 INCH/HOUR
ACCUMULATION BASED ON DUAL POL RADAR ESTIMATES. A SHORTWAVE
APPROACHING FROM THE NORTHWEST SHOULD ASSIST IN ADDITIONAL STORM
DEVELOPMENT. OVERNIGHT...WE WILL NEED TO WATCH FOR TRAINING OF
STORMS WHICH WOULD INCREASE ACCUMULATION AND FLASH FLOOD POTENTIAL.

OVERALL FORECAST APPEARS IN GOOD SHAPE. WILL ADJUST THE 00-06Z QPF
TO BETTER FIT CURRENT TRENDS. SHORT-TERM GUIDANCE /HRRR AND 18Z NAM/
SUGGEST AREA OF SHOWERS/STORMS WILL SAG SOUTH THROUGH THE NIGHT AS
CURRENTLY DEPICTED. TIMING/LOCATION OF AREAS OF SHOWERS/STORMS ON
FRIDAY WILL LARGELY DEPEND ON OVERNIGHT EVOLUTION OF CURRENT
CONVECTION.

GW

&&

.PREV DISCUSSION... /ISSUED 214 PM CDT THU JUL 2 2015/

DISCUSSION...

CLOUDS BEGINNING TO ERODE...WITH ATMOSPHERE FINALLY SEEING A SLOW
DESTABILIZATION. A FEW STORMS ON RADAR HAVE POPPED UP ACROSS
NORTHWEST TENNESSEE...BUT HAVE REMAINED BELOW SEVERE LIMITS. STORM
COVERAGE HAS ALSO REMAINED STEADY. CURRENT TEMPERATURES ARE
RUNNING IN THE LOW TO MID 80S WITH BREEZY SOUTHWEST WINDS. HIGHS
SHOULD CLIMB TO THE MID AND UPPER 80S WITH A MIX OF CLOUDS AND SUN.

FOR TONIGHT THROUGH SATURDAY...MAIN FOCUS FOR SCATTERED SHOWERS
AND STORMS WILL BE JUST ALONG AND SOUTH OF A WEAK COLD FRONT
RUNNING FROM NORTHWEST ARKANSAS TO THE OHIO RIVER...WHILE A
SERIES OF SHORTWAVES DROP SOUTHEAST FROM THE CENTRAL PLAINS. THE
FIRST WAVE WILL ARRIVE LATE THIS EVENING WHICH COULD PROVIDE FOR
MORE ORGANIZED ACTIVITY. MODELS HOWEVER HAVE BEEN VERY BULLISH
WITH THIS SCENARIO...LEADING TO MUCH HIGHER QPF...BUT ONLY
PORTIONS OF NORTHWEST TENNESSEE HAS REALLY SEEN THIS ACTION.
SO AM A BIT HESITANT ON KEEPING POPS HIGHER THAN 60 PERCENT
BEYOND THE FIRST 12 HOURS. THERE ARE JUST TOO MANY FACTORS THAT
COULD MUCK UP THE AREA...COLD POOLS...LOW LEVEL CLOUD COVER...ETC.
THIS IN TURN WOULD LEAD TO PROLONGED STABILITY DURING THE
DAY...GENERATING ONLY WIDELY ISOLATED ACTIVITY LATE IN THE
AFTERNOON AND EVENING.

THE SEVERE WEATHER THREAT WILL REMAIN LOW THROUGH THE
PERIOD...WITH AREAS ALONG AND NORTH OF INTERSTATE FORTY SEEING
THE GREATEST AMOUNT OF BULK SHEAR...25 TO 30 KTS...WITH THE
APPROACHING WAVE. THE WORST THREAT THE NEXT 48 HOURS WILL CONTINUE
TO BE VERY LOCALIZED FLASH FLOODING...SUCH AS WAS SEEN IN OBION
COUNTY LAST NIGHT. DUE TO RAIN CHANCES AND SIGNIFICANT CLOUD COVER
HIGH TEMPERATURES WILL REMAIN BELOW NORMAL FRIDAY AND SATURDAY
WITH NEAR NORMAL LOWS.

SUNDAY THROUGH THURSDAY...A WEAKER NORTHWEST UPPER FLOW IS
PROJECTED TO SLOWLY DEVELOP OVER THE MID MISSISSIPPI VALLEY AS
HEIGHTS BUILD IN THE OHIO VALLEY AND GREAT LAKES. TEMPERATURES
WILL SLOWLY CREEP BACK UP TO THE UPPER 80S AND LOW 90S..OR NEAR
NORMAL FOR EARLY JULY. CONVECTION WILL BE MORE DIURNALLY DRIVEN
WITH MAX HEATING AND WILL LIKELY BECOME MORE ISOLATED IN COVERAGE.

JAB

&&

.AVIATION...
00Z TAF CYCLE

VFR CONDITIONS WILL CONTINUE FOR MOST OF THE FORECAST PERIOD.
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS NORTHERN
SECTIONS OF THE FORECAST AREA THIS EVENING WITH A BETTER CHANCE
FOR THUNDERSTORMS OVERNIGHT ACROSS THE ENTIRE AREA. SOME OF THE
THUNDERSTORMS MAY PRODUCE MVFR CEILINGS AND VISIBILITY AT TIMES
OVERNIGHT. MORE THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY ON
FRIDAY. WINDS WILL BE MAINLY FROM THE SOUTHWEST AT 10 TO 15 KNOTS
WITH SOME HIGHER GUSTS POSSIBLE AT TIMES.

ARS

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jul 2, 2:19 PM CDT, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
219 PM CDT THU JUL 2 2015

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-032130-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
219 PM CDT THU JUL 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE MID
SOUTH LATE THIS AFTERNOON AND TONIGHT...ESPECIALLY ALONG AND
NORTH OF A LINE FROM FORREST CITY ARKANSAS TO PICKWICK DAM
TENNESSEE. DAMAGING WINDS WILL BE THE PRIMARY THREAT FOR ANY
THUNDERSTORMS THAT REACH SEVERE LIMITS. LOCALIZED FLASH FLOODING
FROM HEAVY RAINFALL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ADDITIONAL UPPER LEVEL DISTURBANCES THROUGHOUT HOLIDAY WEEKEND MAY
PRODUCE A FEW STRONG TO SEVERE STORMS ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO
TONIGHT...AND POSSIBLY AT TIMES FRIDAY INTO THE UPCOMING HOLIDAY
WEEKEND IN SUPPORT OF SEVERE WEATHER OPERATIONS.

JAB

In the hours before

Special weather statement, Jul 2, 6:06 PM CDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
606 PM CDT THU JUL 2 2015

ARZ009-018-MOZ113-022345-
GREENE AR-CLAY AR-DUNKLIN MO-
606 PM CDT THU JUL 2 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 645 PM CDT FOR...

NORTHEASTERN GREENE COUNTY IN EASTERN ARKANSAS...
CENTRAL CLAY COUNTY IN EASTERN ARKANSAS...
CENTRAL DUNKLIN COUNTY IN SOUTHEASTERN MISSOURI...

AT 606 PM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH
WAS LOCATED OVER KNOBEL...OR NEAR CORNING...MOVING EAST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN NORTHEASTERN GREENE...CENTRAL CLAY AND CENTRAL DUNKLIN
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3641 9017 3615 9022 3625 9073 3643 9070
TIME...MOT...LOC 2306Z 278DEG 20KT 3634 9062
Special weather statement, Jul 2, 6:29 PM CDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
629 PM CDT THU JUL 2 2015

ARZ018-026>028-030000-
CRAIGHEAD AR-MISSISSIPPI AR-GREENE AR-POINSETT AR-
629 PM CDT THU JUL 2 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 700 PM CDT FOR...

EASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
SOUTH CENTRAL GREENE COUNTY IN EASTERN ARKANSAS...
NORTHEASTERN POINSETT COUNTY IN EASTERN ARKANSAS...

AT 629 PM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH
WAS LOCATED NEAR LAKE CITY...MOVING EAST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN EASTERN CRAIGHEAD...NORTHWESTERN MISSISSIPPI...SOUTH
CENTRAL GREENE AND NORTHEASTERN POINSETT COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.

LAT...LON 3579 9060 3597 9054 3590 9003 3564 9012
TIME...MOT...LOC 2329Z 285DEG 20KT 3587 9049
Special weather statement, Jul 2, 8:29 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
829 PM CDT THU JUL 2 2015

ARZ008-009-017-018-030215-
RANDOLPH AR-GREENE AR-CLAY AR-LAWRENCE AR-
829 PM CDT THU JUL 2 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 915 PM CDT FOR...

SOUTHERN RANDOLPH COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN GREENE COUNTY IN EASTERN ARKANSAS...
SOUTHWESTERN CLAY COUNTY IN EASTERN ARKANSAS...
NORTHERN LAWRENCE COUNTY IN EASTERN ARKANSAS...

AT 829 PM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH
WAS LOCATED OVER IMBODEN...OR 10 MILES NORTHWEST OF BLACK ROCK...
MOVING EAST AT 30 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN SOUTHERN RANDOLPH...NORTHWESTERN GREENE...SOUTHWESTERN CLAY
AND NORTHERN LAWRENCE COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3625 9128 3624 9126 3631 9126 3634 9125
      3627 9075 3601 9084 3617 9131
TIME...MOT...LOC 0129Z 288DEG 25KT 3624 9119
Special weather statement, Jul 2, 8:38 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
838 PM CDT THU JUL 2 2015

ARZ017-018-026-030230-
CRAIGHEAD AR-GREENE AR-LAWRENCE AR-
838 PM CDT THU JUL 2 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 930 PM CDT FOR...

NORTHWESTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
SOUTHWESTERN GREENE COUNTY IN EASTERN ARKANSAS...
LAWRENCE COUNTY IN EASTERN ARKANSAS...

AT 837 PM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH
WAS LOCATED OVER LYNN...OR 9 MILES SOUTHWEST OF BLACK ROCK...MOVING
EAST AT 35 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN NORTHWESTERN CRAIGHEAD...SOUTHWESTERN GREENE AND LAWRENCE
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3601 9135 3614 9130 3604 9070 3577 9082
      3585 9103 3589 9103 3589 9114 3597 9136
TIME...MOT...LOC 0137Z 289DEG 29KT 3603 9124
Special weather statement, Jul 2, 9:13 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
913 PM CDT THU JUL 2 2015

ARZ018-026-028-MOZ113-030245-
CRAIGHEAD AR-MISSISSIPPI AR-GREENE AR-DUNKLIN MO-
913 PM CDT THU JUL 2 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 945 PM CDT FOR...

NORTHEASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN GREENE COUNTY IN EASTERN ARKANSAS...
SOUTHWESTERN DUNKLIN COUNTY IN SOUTHEASTERN MISSOURI...

AT 913 PM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH
WAS LOCATED NEAR PARAGOULD...MOVING EAST AT 30 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN NORTHEASTERN CRAIGHEAD...NORTHWESTERN MISSISSIPPI...
SOUTHEASTERN GREENE AND SOUTHWESTERN DUNKLIN COUNTIES SHOULD MONITOR
THIS STORM CLOSELY.

LAT...LON 3595 9064 3612 9057 3603 9008 3577 9019
TIME...MOT...LOC 0213Z 289DEG 28KT 3601 9052
Special weather statement, Jul 2, 9:35 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
935 PM CDT THU JUL 2 2015

ARZ026>028-030315-
CRAIGHEAD AR-MISSISSIPPI AR-POINSETT AR-
935 PM CDT THU JUL 2 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 1015 PM CDT FOR...

SOUTHEASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
WEST CENTRAL MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
NORTHEASTERN POINSETT COUNTY IN EASTERN ARKANSAS...

AT 934 PM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH
WAS LOCATED NEAR GREENFIELD...OR NEAR JONESBORO...MOVING EAST AT 30
MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN SOUTHEASTERN CRAIGHEAD...WEST CENTRAL MISSISSIPPI AND
NORTHEASTERN POINSETT COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3568 9087 3585 9080 3572 9017 3546 9028
TIME...MOT...LOC 0234Z 289DEG 28KT 3574 9075

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 8:29 PM CDTSpecial Weather StatementMEGLawrence46 min
Jul 2, 8:38 PM CDTSpecial Weather StatementMEGLawrence52 min
Jul 2, 9:13 PM CDTSpecial Weather StatementMEGGreene32 min
Jul 2, 9:15 PM CDTAreal Flood AdvisoryMEGCraighead, Greene, Lawrence, Poinsett3 hr
Jul 2, 9:35 PM CDTSpecial Weather StatementMEGPoinsett40 min
Jul 3, 7:52 AM CDTFlash Flood WarningMEGCrittenden6 hr
Jul 3, 8:31 AM CDTFlash Flood WatchMEGClay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more34 hr
Jul 3, 12:00 PM CDTFlash Flood WarningMEGCrittenden3 hr
Jul 3, 1:49 PM CDTFlash Flood WarningMEGLawrence3 hr

Nearby

Flash Flood Warnings in Arkansas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.